# SDR MASA97110

- Difficulty date: June 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N444YV
- Make and model: Dhav DHC8202
- Aircraft serial: 444
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: PR2
- Condition: Failed
- Location: Cockpit
- Component: Grimes, 10005511
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GJT/DEN - FLT 7571 - IN GJT, THE CREW FOUND THE PORTABLE COCKPIT EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BULB AND BATTERIES, OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
